# SDR R61A201602130124

- Difficulty date: February 13, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HEAVY CHECK RT WING STUB SPAR 3 HAD CRACK LIKE INDICATIONS.  MAINTENANCE REAMED HOLE, INSTALLED OVERSIZED BUSHINGS IAW ETD 2016-170-015006, REV A.
